# SDR AMTA200700268

- Difficulty date: May 30, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMC LOST ALL INFORMATION ON TAXI IN.  UNABLE TO RECORD DRIFT AND RES, GROUND SPEED.  PERFORMED FMC BITE CHECK IAW FIM 34-61-00-810-801.  SYSTEM PASSED NO FAULT FOUND.  OK FOR SERVICE.  (K)
